Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 162, NWS Birmingham, AL

July 12, 2020St. Clair County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 12, 2020, 2:00 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2020, 2:00 PM CDT (19:00 UTC)
Expired
Jul 12, 2020, 2:46 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 2:17 PM CDTTSTM WND DMG1 Wnw Winterboro, ALNUMEROUS TREES DOWN NEAR ALPINE AND WINTERBORO. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 12:09 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WUUS54 KBMX 121900
SVRBMX
ALC115-121-122000-
/O.NEW.KBMX.SV.W.0162.200712T1900Z-200712T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
200 PM CDT Sun Jul 12 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Central Talladega County in east central Alabama...
  Southwestern St. Clair County in central Alabama...

* Until 300 PM CDT.

* At 200 PM CDT, a severe thunderstorm was located near Vincent, or
  11 miles north of Childersburg, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Talladega, Pell City, Childersburg, Vincent, Munford, Waldo, Grant
  Town, Alpine Bay Resort, Winterboro, Alpine, Logan Martin Lake,
  Coosa Island, Logan Martin Dam, Country Club Estates, Camp Mac,
  Camp Winnataska, Chandler Springs, Ironaton and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3350 8585 3350 8590 3346 8590 3345 8592
      3340 8592 3340 8594 3338 8594 3338 8598
      3330 8598 3330 8612 3327 8612 3329 8637
      3335 8634 3339 8638 3350 8638 3350 8648
      3355 8647 3354 8580
TIME...MOT...LOC 1900Z 287DEG 26KT 3343 8641 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
4 follow-up statements
965 
WWUS54 KBMX 121916
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
216 PM CDT Sun Jul 12 2020

ALC115-121-122000-
/O.CON.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-St. Clair AL-
216 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL TALLADEGA AND SOUTH CENTRAL ST. CLAIR COUNTIES...

At 216 PM CDT, severe thunderstorms were located along a line
extending from Logan Martin Lake to Sycamore, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Talladega, Pell City, Childersburg, Munford, Waldo, Grant Town,
Alpine Bay Resort, Winterboro, Alpine, Logan Martin Lake, Coosa
Island, Logan Martin Dam, Country Club Estates, Camp Mac, Chandler
Springs, Ironaton and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3328 8630 3329 8636 3333 8635 3335 8634
      3336 8635 3338 8634 3355 8637 3354 8580
      3350 8585 3350 8590 3346 8590 3345 8592
      3340 8592 3340 8594 3338 8594 3338 8598
      3330 8598 3330 8612 3327 8612
TIME...MOT...LOC 1916Z 281DEG 32KT 3354 8625 3327 8622 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
708 
WWUS54 KBMX 121930
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
230 PM CDT Sun Jul 12 2020

ALC115-121939-
/O.CAN.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
St. Clair AL-
230 PM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. CLAIR COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Alabama.

LAT...LON 3350 8585 3350 8590 3346 8590 3345 8592
      3340 8592 3340 8594 3338 8594 3338 8598
      3330 8598 3330 8612 3327 8612 3327 8618
      3329 8621 3353 8622 3355 8619 3354 8580
TIME...MOT...LOC 1929Z 287DEG 26KT 3351 8614 3324 8611 

$$

ALC121-122000-
/O.CON.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-
230 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL TALLADEGA COUNTY...

At 229 PM CDT, severe thunderstorms were located along a line
extending from near Talladega Superspeedway to near Sycamore, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Talladega, Lincoln, Munford, Waldo, Grant Town, Winterboro, Logan
Martin Lake, Camp Mac, Chandler Springs, Ironaton and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3350 8585 3350 8590 3346 8590 3345 8592
      3340 8592 3340 8594 3338 8594 3338 8598
      3330 8598 3330 8612 3327 8612 3327 8618
      3329 8621 3353 8622 3355 8619 3354 8580
TIME...MOT...LOC 1929Z 287DEG 26KT 3351 8614 3324 8611 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
653 
WWUS54 KBMX 121938
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
238 PM CDT Sun Jul 12 2020

ALC121-122000-
/O.CON.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-
238 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL TALLADEGA COUNTY...

At 238 PM CDT, severe thunderstorms were located along a line
extending from Talladega to 6 miles south of Waldo, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Talladega, Waldo, Ironaton and Chandler Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3327 8613 3345 8614 3344 8592 3340 8592
      3340 8594 3338 8594 3338 8598 3330 8598
      3330 8612 3327 8612
TIME...MOT...LOC 1938Z 283DEG 27KT 3343 8607 3330 8606 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
731 
WWUS54 KBMX 121946
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
246 PM CDT Sun Jul 12 2020

ALC121-121956-
/O.CAN.KBMX.SV.W.0162.000000T0000Z-200712T2000Z/
Talladega AL-
246 PM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TALLADEGA COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Alabama.

LAT...LON 3327 8613 3345 8614 3344 8592 3340 8592
      3340 8594 3338 8594 3338 8598 3330 8598
      3330 8612 3327 8612
TIME...MOT...LOC 1945Z 287DEG 26KT 3341 8601 3328 8600 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:39 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 12, 12:39 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1239 PM CDT Sun Jul 12 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0955 AM CDT Sun Jul 12 2020/

Multiple lines of convection currently underway as the forecasted
moisture gradient and boundary builds south/southeast. The
unusual orientations stem from the axis of higher pwats, one
across Tennessee and the other in Central Mississippi. It is
likely after the initial line moves in from the west and weakens
that there will be some limited recovery, therefore, a large
portion of the northern CWA will see multiple rounds of
thunderstorms through this afternoon. As the day progresses,
should see these multiple lines congeal into a more southwest to
northeast oriented MCS as it progresses southeastward.

The severe weather threat remains as instability values are high
with steeper lapse rates and drier air aloft. Some hail and
higher wind gusts are the main threats through the afternoon and
early evening.

17/KLAWS

.LONG TERM...
/Updated at 245 AM CDT Sun Jul 12 2020/
Tuesday through Sunday.

Features.

On Monday, expect longwave troughing extending from Southeast
Canada southward over much of the Eastern United States. Deep-
layer ridging will be centered over Southwest Texas with longwave
ridging extending northeast into the Western Great Lakes region. A
potent upper low will be situated over South- Central Canada with
nearly zonal flow across the Pacific Northwest.

Expect the longwave trough to slide further east as we head into
Tuesday while the Deep-layer ridging to our west becomes
positioned over Central Texas with height rises locally a s
ridging builds further east into the region.

On Wednesday and Thursday the ridging will be the primary
influence to our local forecast as it remains to our west,
centered over Central Texas. Further height rises will support hot
temperatures across the area through late week. During this time,
the longwave ridge moves east in the increasingly zonal northern
stream. This flattening of the ridge meridionally will result in
the ridge elongating zonally from the Desert Southwest eastward
into the Lower Mississippi River Valley region.

By Friday, the ridge becomes centered over the Arklatex region.
It is at this point in time where global model member solutions
diverge enough to result in overall pattern uncertainty. The fast
zonal flow with the northern stream persists with a deep trough
expected to move into the Pacific Northwest. Ridging will remain
centered to our west, however, like last night a few members
depict a weakness forming to our immediate northeast and even one
solution develops an upper low. The overall expectation during
this time period despite the increased uncertainty will be for the
ridging to remain anchored to our west while some weakening
occurs, especially to our immediate northeast and east.

Forecast.

Tuesday through Wednesday.

Expect fair skies with generally isolated to widely scattered
shower and thunderstorm activity largely confined to our south and
western counties where better deeper moisture looks to exist. The
convection that does develop will provide some localized heat
relief. Otherwise, expect highs to range from the low to mid 90s
north and east to the mid to upper 90s west and south. Lows will
range from the upper 60s north and east to the mid 70s south and
west.

Thursday through Sunday.

The lower and middle levels are expected to gradually become more
moist as we progress into the mid to late week time frame. Hot
temperatures are expected outside areas that experience
convection. The moistening lower and middle levels combined with
the hot temperatures will provide ample surface-based instability
for shower and thunderstorm activity during the late morning into
early afternoon hours and this activity will have better chances
to linger further into the evening hours. Look for shower and
thunderstorm chances to become more scattered with higher PoP's
across the south and eastern areas generally around the periphery
of the ridging to our west. Highs will range from around 90
northeast to the mid 90s south and west. Lows will range from
around 70 northeast to the mid 70s south and west.

05

&&

.AVIATION...
18Z TAF Discussion.

Rather large MCS currently ongoing across the northern-third of
the CWA. Accounted for a timed predominant +TSRA at each site. It
should be rather intense, but short-lived with higher wind gusts,
reduced cig/vis. May be small hail mixed in as well. Behind the
line, it should clear rather quickly with some sct cigs and calmer
winds through the overnight period.

17/KLAWS

&&

.FIRE WEATHER...

Increased shower and thunderstorm activity is expected this
afternoon and evening. Chances for showers and storms will be
largely isolated Monday through Wednesday followed by more of a
scattered coverage for the latter portion of the work week with
best chances south and east. High temperatures will reach well
into the 90s through much of the work week. Overnight lows will
increase into the low to mid 70s over the next several days.

Relative humidity values will drop into the mid 30s to low 40s
this afternoon. Minimum values should remain above 40 percent on
Monday. Values will bottom out in the mid 30 to around 40 percent
range on Tuesday through Thursday. Minimum values look to remain
above 40 percent on Friday and Sunday.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  90  69  95  69 /  40  10   0   0   0
Anniston    71  90  69  95  69 /  50  10   0   0   0
Birmingham  72  92  72  96  72 /  40  10   0  10   0
Tuscaloosa  73  93  72  96  74 /  40  10   0  20  10
Calera      72  92  71  96  72 /  50  10   0  10   0
Auburn      71  91  72  95  72 /  60  20   0  10   0
Montgomery  73  93  74  97  74 /  60  20   0  20  10
Troy        73  93  74  97  73 /  70  20  10  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jul 12, 11:57 AM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1157 AM CDT Sun Jul 12 2020

ALZ011>015-017>050-132000-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1157 AM CDT Sun Jul 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are possible thru 7 PM this evening. Damaging
winds up to 60 mph will be the primary threat, but large hail is also
possible.

Heat indices may briefly approach 105 across the far southwest
portions of Central Alabama this afternoon. Take extra precautions
if spending time outdoors.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat indices may reach 105 degrees or slightly above each afternoon
across portions of Central Alabama. Take extra precautions if
spending time outdoors.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today into this evening. Please follow all local, state, and CDC
guidelines in regards to travel.

In the hours before

Special weather statement, Jul 12, 12:11 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1211 PM CDT Sun Jul 12 2020

ALZ011>013-121815-
Fayette AL-Marion AL-Lamar AL-
1211 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...FAYETTE AND
LAMAR COUNTIES UNTIL 115 PM CDT...

At 1211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brinn to near Evergreen. Movement was south at
35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Winfield, Fayette, Vernon, Sulligent, Millport, Guin, Berry,
Brilliant, Glen Allen, Kennedy, Detroit, Belk, Beaverton, Gu-
Win, Bankston, Bluff, Ashcraft Corner, Boley Springs, Blooming Grove
and Lamar County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3411 8820 3410 8765 3387 8764 3387 8753
      3369 8753 3369 8742 3360 8742 3361 8763
      3358 8763 3358 8767 3353 8767 3352 8768
      3353 8827
TIME...MOT...LOC 1711Z 349DEG 31KT 3415 8780 3412 8856

56
Local storm report, Jul 12, 12:16 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TSTM WND DMG     1 WSW HALEYVILLE        34.23N 87.64W
07/12/2020                   MARION             AL   CO-OP OBSERVER

            SEVERAL TREES UPROOTED IN HALEYVILLE.

&&
Local storm report, Jul 12, 12:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1224 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND DMG     2 W HAYDEN              33.90N 86.79W
07/12/2020                   BLOUNT             AL   FIRE DEPT/RESCUE

            SEVERAL TREES UPROOTED AND POWER LINES
            DOWNED WEST OF HAYDEN.

&&
Local storm report, Jul 12, 1:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     TSTM WND DMG     1 SW NATURAL BRIDGE     34.08N 87.60W
07/12/2020                   WINSTON            AL   PUBLIC

            TREES UPROOTED ALONG COUNTY ROAD 13.

&&
Special weather statement, Jul 12, 1:45 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
145 PM CDT Sun Jul 12 2020

ALZ023-025-034-121930-
Bibb AL-Shelby AL-Tuscaloosa AL-
145 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
SOUTHWESTERN SHELBY AND NORTHERN BIBB COUNTIES UNTIL 230 PM CDT...

At 144 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lake View to Tuscaloosa. Movement was southeast
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Eastern Tuscaloosa, Montevallo, Holt, Lake View, Brookwood, Coaling,
Vance, Woodstock, West Blocton, Abernant, Lake Wildwood, Mercedes
Benz Of Alabama, Eoline, North Bibb, Tannehill Ironworks State Park,
Cottondale, East Brookwood, Peterson, Hagler and Green Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3334 8720 3311 8687 3296 8728 3322 8753
TIME...MOT...LOC 1844Z 297DEG 25KT 3328 8714 3317 8748

89^GSatterwhite
Special weather statement, Jul 12, 1:57 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
157 PM CDT Sun Jul 12 2020

ALZ027-028-121945-
Clay AL-Talladega AL-
157 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TALLADEGA AND CLAY
COUNTIES UNTIL 245 PM CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldo, or near Talladega, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Talladega, Lineville, Ashland, Waldo, Barfield, Delta, Cragford, Camp
Mac, Chandler Springs, Ironaton, Lake Chinnabee, Mellow Valley and
Gunthertown.

LAT...LON 3329 8565 3314 8565 3328 8617 3346 8612
      3351 8605 3350 8585 3347 8589 3347 8578
      3348 8578 3348 8577 3350 8576 3349 8564
      3333 8565 3332 8564 3332 8565 3331 8564
TIME...MOT...LOC 1857Z 287DEG 28KT 3336 8607

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:03 AM CDTSpecial Weather StatementBMXMarion42 min
Jul 12, 9:07 AM CDTSpecial Weather StatementBMXLamar, Pickens23 min
Jul 12, 9:40 AM CDTSpecial Weather StatementBMXPickens35 min
Jul 12, 10:50 AM CDTSpecial Weather StatementBMXWinston40 min
Jul 12, 10:57 AM CDTSevere Thunderstorm WarningBMXWinston35 min
Jul 12, 11:18 AM CDTSevere Thunderstorm WarningBMXMarion57 min
Jul 12, 11:38 AM CDTSevere Thunderstorm WarningBMXWinston52 min
Jul 12, 11:48 AM CDTSevere Thunderstorm WarningBMXBlount57 min
Jul 12, 12:02 PM CDTAreal Flood AdvisoryBMXMarion, Winston3 hr
Jul 12, 12:09 PM CDTSevere Thunderstorm WarningBMXWalker66 min
Jul 12, 12:11 PM CDTSpecial Weather StatementBMXFayette, Lamar64 min
Jul 12, 12:25 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair65 min
Jul 12, 12:29 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar61 min
Jul 12, 12:49 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker56 min
Jul 12, 1:06 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega54 min
Jul 12, 1:25 PM CDTSevere Thunderstorm WarningBMXShelby65 min
Jul 12, 1:45 PM CDTSpecial Weather StatementBMXBibb45 min
Jul 12, 1:57 PM CDTSpecial Weather StatementBMXClay48 min
Jul 12, 2:05 PM CDTSpecial Weather StatementBMXCoosa55 min
Jul 12, 2:10 PM CDTSpecial Weather StatementBMXBibb, Greene, Hale50 min
Jul 12, 2:23 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry55 min
Jul 12, 2:25 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa66 min
Jul 12, 2:40 PM CDTSpecial Weather StatementBMXRandolph35 min
Jul 12, 2:56 PM CDTSpecial Weather StatementBMXAutauga, Elmore49 min
Jul 12, 2:58 PM CDTSpecial Weather StatementBMXDallas, Perry, Sumter47 min
Jul 12, 3:01 PM CDTSpecial Weather StatementBMXTallapoosa44 min
Jul 12, 3:17 PM CDTSevere Thunderstorm WarningBMXChambers, Elmore, Lee, Macon, Tallapoosa58 min
Jul 12, 3:43 PM CDTSpecial Weather StatementBMXAutauga, Bullock, Elmore, Lowndes, Macon, Montgomery62 min
Jul 12, 3:49 PM CDTSevere Thunderstorm WarningBMXAutauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 1 more60 min
Jul 12, 3:52 PM CDTSpecial Weather StatementBMXMacon, Russell68 min
Jul 12, 4:07 PM CDTSpecial Weather StatementBMXMarengo38 min
Jul 12, 4:48 PM CDTSpecial Weather StatementBMXPike42 min
Jul 12, 4:58 PM CDTSpecial Weather StatementBMXBarbour47 min
Jul 12, 5:21 PM CDTSpecial Weather StatementBMXPike39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.